# SDR SWAA2022022238157

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE Z ANGLE SURFACE CORROSION FROM 747 TO 827. / AFT CARGO COMPARTMENT L/H Z-ANGLE CORROSION FOUND TO BE 'OUT OF LIMITS' AT ORIGINAL .040' REMIANING .030' REMOVED .010' IAW SRM 53-00-33-1A-2. REPLACED Z-ANGLE FROM STA 727G-827 WITH SPLICES AT 727G+10 AND 787+10 IAW SRM 53-00-53-2R-5 AND BOEING DWG# 146A7500 REV C
